# SDR CALA2017092203254

- Difficulty date: September 22, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 66,567 hours, 14,929 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Adapter
- Part number: 38768
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MINOR FUEL LEAKAGE RIGHT WING FUEL CAP WHILE AIRBORNE.  DISSIPATED AS FUEL BURNED FROM WING.  REPLACED THE OVERWING FUEL CAP AND ADAPTER ASSEMBLY IAW AMM 28-11-04-766-029. AIRCRAFT DEFUELED IAW AMM 28-26-00 AND FOLLOWED FUEL TANK MAINT PRACTICES IAW AMM 28-11-00. SYSTEM CHECKS GOOD AFTER REFILLING RIGHT WING TANK.
